Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46772
Title: Moduli of near convexity of the baernstein space
Authors: Banaś, Józef
Olszowy, Leszek
Sadarangani, Kishin 
UNESCO Clasification: 12 Matemáticas
Keywords: Baernstein space
Measure of noncompactness
Modulus of near convexity
Issue Date: 1995
Journal: Proceedings of the American Mathematical Society 
Abstract: In this paper we give the exact formulas for the so-called moduli of near convexity of the Baernstein space. This space is frequently used in the geometric theory of Banach spaces and in other branches of nonlinar functional analysis.
URI: http://hdl.handle.net/10553/46772
ISSN: 0002-9939
DOI: 10.1090/S0002-9939-1995-1277094-5
Source: Proceedings of the American Mathematical Society [ISSN 0002-9939], v. 123 (12), p. 3693-3699
Appears in Collections:Actas de congresos
Show full item record

SCOPUSTM   
Citations

1
checked on Feb 21, 2021

WEB OF SCIENCETM
Citations

1
checked on Feb 21, 2021

Page view(s)

16
checked on Feb 27, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.